Skip to main content
placeholder image

Stability analysis for nonlinear switched singular systems via T-S fuzzy modeling

Journal Article


Abstract


  • The stability for discrete nonlinear switched singular systems with unstable subsystems is investigated. First, by constructing an appropriate multiple discontinuous Lyapunov function, and utilizing the characteristics of mode-dependent average dwell time switching signals, new stability results for nonlinear switched singular system are established. Then, we adopt the T-S fuzzy modeling method to approximate the nonlinear switched singular systems and get general stability conditions in forms of linear matrix inequalities. Compared to the current results, our technique is more flexible and we also get tighter dwell time boundaries. Furthermore, a numerical example demonstrates the effectiveness of the proposed method.

Publication Date


  • 2022

Citation


  • Liu, Y., Zhi, H., Wei, J., Zhu, X., Xu, M., Ma, R., & Du, H. (2022). Stability analysis for nonlinear switched singular systems via T-S fuzzy modeling. Journal of the Franklin Institute, 359(8), 3717-3732. doi:10.1016/j.jfranklin.2022.03.040

Scopus Eid


  • 2-s2.0-85128637577

Web Of Science Accession Number


Start Page


  • 3717

End Page


  • 3732

Volume


  • 359

Issue


  • 8

Place Of Publication


Abstract


  • The stability for discrete nonlinear switched singular systems with unstable subsystems is investigated. First, by constructing an appropriate multiple discontinuous Lyapunov function, and utilizing the characteristics of mode-dependent average dwell time switching signals, new stability results for nonlinear switched singular system are established. Then, we adopt the T-S fuzzy modeling method to approximate the nonlinear switched singular systems and get general stability conditions in forms of linear matrix inequalities. Compared to the current results, our technique is more flexible and we also get tighter dwell time boundaries. Furthermore, a numerical example demonstrates the effectiveness of the proposed method.

Publication Date


  • 2022

Citation


  • Liu, Y., Zhi, H., Wei, J., Zhu, X., Xu, M., Ma, R., & Du, H. (2022). Stability analysis for nonlinear switched singular systems via T-S fuzzy modeling. Journal of the Franklin Institute, 359(8), 3717-3732. doi:10.1016/j.jfranklin.2022.03.040

Scopus Eid


  • 2-s2.0-85128637577

Web Of Science Accession Number


Start Page


  • 3717

End Page


  • 3732

Volume


  • 359

Issue


  • 8

Place Of Publication